# SDR P5CA9701771

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Condition: Cracked
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOOK ATTACH RIB TOP MOST AFT HINGE ON NR 3 ENGINE O/B CORE COWL.  REPARIED PER SRM 51-30-02.
